By way of medical reports and articles, patient feedback and documents made available by the drug regulators, this site highlights how thousands of patients in the UK and worldwide are unable to discontinue the drug or even cut back on dosage due to the rapid onset of a severe and brutal withdrawal syndrome, often taking hold after missing as little as a single dose, and also, that with continued use of the drug, such patients are increasingly at risk of developing a potentially lethal toxic condition known as "Serotonin Syndrome".
The site also points to flaws in the drug testing and licensing procedures and in the adverse reactions reporting system which have all contributed to the continuing, blind ignorance amongst the medical profession to both the drug's addictive qualities and it's intrinsic potential for harm and it documents how the drug's manufacturer has, some seven years after the drug was first licensed, gradually begun to disclose that it has known of these problems all along.
Finally, this website is, I hope, a testament to the power of patients to educate themselves about their health and to share the information that they have gathered for the benefit of others.
About the Author
Other Side Effects
Reducing Withdrawal Symptoms
I subscribe to the HONcode principles
of the Health On the Net Foundation
This site was a shortlisted nominee for the Mental Health Media Awards 2000
If you wish to be notified by email when any significant new information is added to this site, or if you have any comments or suggestions about the site, please email me by clicking on my name below.
Unfortunately, I am temporarily unable to respond to email messages. Sorry.